# SDR SWAA2021082500327

- Difficulty date: July 15, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 26,944 hours, 12,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500c-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LEFT TRANSITION ANGLE HAS LIGHT CORROSION FROM BS 500C-500I IN AND AROUND SEVERAL W/P HOLES / BLENDED LIGHT CORROSION IAW SRM 51-10-02; DAMAGE REMOVAL FROM STA 500G TO 500I WAS WITHIN LIMITS IAW SRM 53-00-53-1A-2. TREATED IAW SRM 51-20-01 & PRIMED IAW SOPM 20-41-02. DAMAGE REMOVAL FROM STA 500C TO 500F WAS OUT OF LIMITS IAW SRM 53-00-53-1A-2. ACCOMPLISHED SPLICE REPAIR FROM STA 50.B& 9' 500F AND 9' IAW SRM 53-00-53-2R-5
